MAUDE Adverse Event Report: PLAYTEX MANUFACTURING INC. PLAYTEX SPORT REGULAR UNSCENTED 36CT; MENSTRUAL TAMPON, PRODUCT CODE: HEB

PLAYTEX MANUFACTURING INC. PLAYTEX SPORT REGULAR UNSCENTED 36CT; MENSTRUAL TAMPON, PRODUCT CODE: HEB
Lot Number 20008BB
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
A female consumer reported that when she tried to remove the tampon the string came out and the tampon did not.Consumer stated that she had to go to urgent care on (b)(6) 2020 to have the tampon removed.No additional information was provided.

Brand Name
PLAYTEX SPORT REGULAR UNSCENTED 36CT
Common Device Name
MENSTRUAL TAMPON, PRODUCT CODE: HEB
Manufacturer (Section D)
PLAYTEX MANUFACTURING INC.
804 walker road
dover, de
MDR Report Key10484181
Report Number2515444-2020-00005
Device Sequence Number3154824
Product Code HEB
UDI-Device Identifier00078300099222
UDI-Public078300099222
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number20008BB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2020
Initial Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR